Couldn't find what you looking for?

TRY OUR SEARCH!

My GP has diagnosed me with depression, but I think he just doesn't know what's wrong?
I am recently seperated, divorce pending.  have met a wonderful guy and am happy.  I began feeling lethargic, tired, dizzy, slightly nauseous.  So now all of a sudden I'm depressed??
Doc has me on 300mg Wellbutrin daily, and the side effects are just making me feel worse
What am I supposed to do?

Loading...

Which side effects of Wellbutrin are you experiencing? Your next step would be to see the GP again and ask for re-evaluation and for a referral to specialist who will be more educated about emotional disorders, so that you get a proper diagnose that will determine if this might be depression or not. You shouldn't stop taking the medication on your own because it can cause even more side effects similar to withdrawal, so, I'm afraid that the first step is back to GP again.
Reply

Loading...

I was on Wellbutrin about 5 years ago..the only thing it did for me was put 70 pounds on me.  My depression started after my hysterectomy.  I went off the meds myself.  I've been doing pretty well managing it myself, pretty much when I start feeling it I go into a room by myself and just cry it out.  Recently there has been a major event which has affected my whole family.  My depression has spiked, just feel like I can't get happy and I'm just playing the part for those around me, as not to upset anyone in my household, constantly feeling like walking on eggshells.  Today I called my EAP program and they got me intouch with a counselor, hoping they can give me something to help the depression and panic attacks, that won't put weight on me.  Any help would be appreciated.
Reply

Loading...